# SDR T17A201311074003

- Difficulty date: November 4, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N445CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK535
- Aircraft time: 3,916 hours, 2,904 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT FL330,  UNCOMMANDED NOSE GEAR EXTENSION. AIRSPEED AT THE TIME OF EXTENSION WAS + 280 KTS AND TOTAL TIME ABOVE 200KTS APPROX 5-10 MINUTES.  MAINTENANCE VISUALLY INSPECTED ALL NOSE GEAR COMPNENTS WITH NO DEFECTS NOTED.  JACKED AIRPLANE AND PERFORMED OPS TEST OF LANDING GEAR EXTENSION/RETRACTION. NO DEFECTS NOTED. CHECKED RIGGING OF UPLOCK WITH NO DEFECTS NOTED NOTED. PERFORMED NLG AIR-OVERSPEED INSPECTION WITH NO DEFECTS NOTED. PERFORMED FLIGHT TEST WITH NO DEFECTS NOTED. COULD NOT DUPLICATE ISSUE.
